MAUDE Adverse Event Report: JMS SINGAPORE PTE LTD WINGEATER A.V.FISTULA 15GX1" BE 30CM W/CLAMP; JMS WINGEATER A.V.FISTULA NEEDLE SET

JMS SINGAPORE PTE LTD WINGEATER A.V.FISTULA 15GX1" BE 30CM W/CLAMP; JMS WINGEATER A.V.FISTULA NEEDLE SET
Model Number 820-5002-33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 06/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An area technical operations manager (atom) reported that a hemodialysis patient experienced hemolysis event.Upon follow up, the hemolysis event appears to have occurred between 2019.The patient's pre-hemodialysis treatment labs were drawn on (b)(6) 2019 without any reported issues with the lab specimen.On (b)(6) 2019, the clinic manager reviewed the lab results which were drawn post hemodialysis treatment and noticed the patient had a drop in their baseline hemoglobin from 11 to 9.5.The patient required a blood transfusion; however, they were not admitted to the hospital.The patient was reported dialyzing with a fresenius 2008t hemodialysis machine, fresenius bloodlines, fresenius 180 dialyzers, fresenius granuflo acid (2551) 2.0 potassium/2.5 calcium, fresenius naturalyte 4000 bicarbonate, fresenius clic blood chamber and fresenius normal saline.It was reported there were no visual defects or anything unexpected with any of the fresenius products used, as well as no machine alarms, clotting events and/or dialyzer leaks in relation to the hemolysis event.It was reported there was nothing unusual in any of the hemodialysis treatments.There were no visible signs of hemolysis during any treatment such as, translucent/cherry colored blood, which is typical with hemolysis in hemodialysis or any patient symptoms.The patient completed all their hemodialysis treatments during the timeframe without any adverse effect.Currently, the cause of the hemolysis event is unknown.
 
Event or Problem Description
An area technical operations manager (atom) reported that a hemodialysis patient experienced hemolysis event.Upon follow up, the hemolysis event appears to have occurred between (b)(6) 2019 and (b)(6) 2019.The patient's pre-hemodialysis treatment labs were drawn on (b)(6) 2019 without any reported issues with the lab specimen.On (b)(6) 2019, the clinic manager reviewed the lab results which were drawn post hemodialysis treatment and noticed the patient had a drop in their baseline hemoglobin from 11 to 9.5.The patient required a blood transfusion; however, they were not admitted to the hospital.The patient was reported dialyzing with a fresenius 2008t hemodialysis machine, fresenius bloodlines, fresenius 180 dialyzers, fresenius granuflo acid (2551) 2.0 potassium/2.5 calcium, fresenius naturalyte 4000 bicarbonate, fresenius clic blood chamber and fresenius normal saline.It was reported there were no visual defects or anything unexpected with any of the fresenius products used, as well as no machine alarms, clotting events and/or dialyzer leaks in relation to the hemolysis event.It was reported there was nothing unusual in any of the hemodialysis treatments.There were no visible signs of hemolysis during any treatment such as, translucent/cherry colored blood, which is typical with hemolysis in hemodialysis or any patient symptoms.The patient completed all their hemodialysis treatments during the timeframe without any adverse effect.Currently, the cause of the hemolysis event is unknown.
 
Event or Problem Description
An area technical operations manager (atom) reported that a hemodialysis patient experienced hemolysis event.Upon follow up, the hemolysis event appears to have occurred between (b)(6) 2019.The patient's pre-hemodialysis treatment labs were drawn on (b)(6) 2019 without any reported issues with the lab specimen.On (b)(6) 2019, the clinic manager reviewed the lab results which were drawn post hemodialysis treatment and noticed the patient had a drop in their baseline hemoglobin from 11 to 9.5.The patient required a blood transfusion; however, they were not admitted to the hospital.The patient was reported dialyzing with a fresenius 2008t hemodialysis machine, fresenius bloodlines, fresenius 180 dialyzers, fresenius granuflo acid (2551) 2.0 potassium/2.5 calcium, fresenius naturalyte 4000 bicarbonate, fresenius clic blood chamber and fresenius normal saline.It was reported there were no visual defects or anything unexpected with any of the fresenius products used, as well as no machine alarms, clotting events and/or dialyzer leaks in relation to the hemolysis event.It was reported there was nothing unusual in any of the hemodialysis treatments.There were no visible signs of hemolysis during any treatment such as, translucent/cherry colored blood, which is typical with hemolysis in hemodialysis or any patient symptoms.The patient completed all their hemodialysis treatments during the timeframe without any adverse effect.Currently, the cause of the hemolysis event is unknown.
 
Additional Manufacturer Narrative

Brand Name
WINGEATER A.V.FISTULA 15GX1" BE 30CM W/CLAMP
Common Device Name
JMS WINGEATER A.V.FISTULA NEEDLE SET
Manufacturer (Section D)
JMS SINGAPORE PTE LTD
440 ang mo kio
industrial park 1
singapore, 56962 0
SN  569620
MDR Report Key9085658
Report Number3002807350-2019-00010
Device Sequence Number2592745
Product Code FIE
UDI-Device Identifier08888483005291
UDI-Public08888483005291
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K111948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/13/2019
Report Date (Section F) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/12/2023
Device Model Number820-5002-33
Device Lot Number181112351
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/19/2019
Device Age7 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer09/13/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2019
Supplement Date Received by Manufacturer08/22/2019
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient Weight82
Date Report Sent to FDA09/13/2019